# SDR DHL2005806521

- Difficulty date: August 31, 2005
- Submitted: October 7, 2005
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- Aircraft time: 87,034 hours, 26,899 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 87,034 hours, 26,899 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

D-BELLY DOOR FRAME UPPER AFT CORNER CRACKED 1.000.  PERFORMED STOP HOLE IAW SRM 52-2-0 PG 1.  FABRICATED DOUBLER  IAW SRM 52-4-1 FIG 4, SRM 51-1-4 PG 1.  HEAT TREATED FROM 2024T3 TO 2024T4 IAW SRM 51-1-1 PG 1, 13, 17.  CLEANED, TREATED AND PRIMED IAW SRM 51-1-8B.  INSTALLED DOUBLER IAW SRM 51-1-21 PG 1.
